Dr Jingyu Huang BS PhD

Dr. Jingyu Huang

School of Mathematics

Contact details

School of Mathematics
Watson Building
University of Birmingham
B15 2TT

Jingyu Huang studies stochastic analysis and stochastic partial differential equations.


  • PhD in Mathematics, University of Kansas, 2015
  • BS in Physics, Nanjing University, 2008


Jingyu Huang received PhD in mathematics in 2015. After that, he spent one semester in MSRI and from Jan 2016 to Jun 2018, he was a Scott Assistant Professor/Lecturer at University of Utah.  He is interested in stochastic partial differential equations and related topics.


Semester 2

LI Statistics (Jinan)


Research Themes

  • Stochastic partial differential equations
  • Stochastic analysis


Recent publications


Chen, L & Huang, J 2023, 'Superlinear stochastic heat equation on Rd', Proceedings of the American Mathematical Society, vol. 151, no. 9, pp. 4063-4078. https://doi.org/10.1090/proc/16436

Jones, D, Meyer, J & Huang, J 2021, 'Reflections on remote teaching', MSOR Connections, vol. 19, no. 1, pp. 47-54. https://doi.org/10.21100/msor.v19i1.1137

Huang, J, Nualart, D & Viitasaari, L 2020, 'A Central Limit Theorem for the stochastic heat equation', Stochastic Processes and their Applications, vol. 130, no. 12.

Huang, J & Khoshnevisan, D 2020, 'Analysis of a stratied Kraichnan flow', Electronic Journal of Probability, vol. 25.

Huang, J, Nualart, D, Viitasaari, L & Zheng, G 2020, 'Gaussian fluctuations for the stochastic heat equation with colored noise.', Stochastics and Partial Differential Equations: Analysis and Computations, vol. 8, no. 2.

Huang, J & Chen, L 2019, 'Comparison principle for stochastic heat equation on Rd', Annals of Probability, vol. 47, no. 2, pp. 989-1035. https://doi.org/10.1214/18-AOP1277

Huang, J & Lê, K 2019, 'Spatial asymptotic of the stochastic heat equation with compactly supported initial data', Stochastics and Partial Differential Equations: Analysis and Computations, vol. 7, no. 3, pp. 495-539. https://doi.org/10.1007/s40072-019-00133-x

Huang, J, Le, K & Nualart, D 2017, 'Large time asymptotics for the parabolic Anderson model driven by spatially correlated noise', Annales de l'institut Henri Poincare (B) Probability and Statistics, vol. 53, no. 3, pp. 1305-1340. https://doi.org/10.1214/16-AIHP756

Hu, Y, Huang, J, Le, K, Nualart, D & Tindel, S 2017, 'Stochastic heat equation with rough dependence in space', Annals of Probability, vol. 45, no. 6B, pp. 4561-4616. https://doi.org/10.1214/16-AOP1172

Huang, J, Hu, Y, Nualart, D & Tindel, S 2015, 'Stochastic heat equations with general multiplicative Gaussian noises: Hölder continuity and intermittency', Electronic Journal of Probability, vol. 20, no. 55.

View all publications in research portal